MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10606
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that the stent was not visible under fluoroscopy.The target lesion was located in a coronary artery.A 2.50 x 32mm synergy ii drug-eluting stent was advanced for treatment; however, it was noted that the device was not visible under the x-ray.The procedure was completed with another of the same device.No patient complications were reported and the patient's status was fine.
 
Event or Problem Description
It was reported that the stent was not visible under fluoroscopy.The target lesion was located in a coronary artery.A 2.50 x 32mm synergy ii drug-eluting stent was advanced for treatment; however, it was noted that the device was not visible under the x-ray.The procedure was completed with another of the same device.No patient complications were reported and the patient's status was fine.Device evaluated by mfr: synergy ii us mr 2.50 x 32mm stent delivery system was returned for analysis.An examination (visual and via scope) of the crimped stent found no issues with the stent.There were no signs of damage, stretching or lifting of the stent struts.The stent showed no signs of movement and was set between the proximal and distal marker bands.The crimped stent outer diameter was measured and was within maximum crimped stent profile measurement.The balloon was reviewed and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and tactile examination of the hypotube found multiple hypotube kinks.A visual and tactile examination of the shaft polymer extrusion found no issues.An examination (visual and via scope) of the tip identified tip damage.The device was placed inside 2 transparent plastic pouches and placed under the fluoroscopy machine in the galway r&d sim use laboratory to check if the device could be seen.The stent and 2 markerbands could be seen under fluoroscopy.A photo was taken of the display screen to record the result.No other issues were noted during analysis.
 
Additional Manufacturer Narrative
Device is a combination product.This supplemental correction report is being filed to correct the report number in a previously submitted supplemental report (follow-up number 001) which was accepted by fda on 12/17/2018 06:00 pm ct.The report number is being corrected from: 2134265-2018-64450 to: 2134265-2018-62889.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8074658
Report Number2134265-2018-62889
Device Sequence Number16735376
Product Code NIQ
UDI-Device Identifier08714729840336
UDI-Public08714729840336
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2020
Device Model Number10606
Device Catalogue Number10606
Device Lot Number0022217397
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2018
Initial Date Received by Manufacturer 10/23/2018
Supplement Date Received by Manufacturer11/30/2018
Initial Report FDA Received Date11/15/2018
Supplement Report FDA Received Date01/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1